# SDR DALA2023022401390

- Difficulty date: March 30, 2022
- Submitted: February 24, 2023
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 6423802519
- Part serial: 00058
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: CRACK OUTBOARD THRUST REVERSER CENTER WEB LOWER POSITION AT 3 O CLOCK.3 O' CLOCK PIVOT FITTING HAS OVERSIZED HOLES. RH T/R FWD FRAME KEEL BEAM ATTACH POINT CRACKING. LOWER 6  O'CLOCK SIDEWALL FLANGE CRACK DAMAGE. TOOLING DAMAGE AT 2 O'CLOCK & 4 O'CLOCK FORWARD FRAME. / CA: R&R 3 O'CLOCK LOWER WEB IN REF TO CMM 78-32-35 REPAIR #80. R&R 3 O'CLOCK PIVOT FITTING PER ER/A 605638-14AD. REPAIRED PER ER/A 605544-14. REPAIRED PER ER/A 601007-14. REPAIRED PER ER/A 605309-14. R&R 3 O'CLOCK LOWER WEB IN REF TO CMM 78-32-35 REPAIR #80. R&R 3 O'CLOCK PIVOT FITTING PER ER/A 605638-14AD. REPAIRED PER ER/A 605544-14. REPAIRED PER ER/A 601007-14. REPAIRED PER ER/A 605309-14.
